Openly accessible

An interaction between tacrolimus and pristinamycin resulting in an elevated tacrolimus level

Tehan, JV, Tan, SJ, Gregg, W and Dwyer, Karen 2011, An interaction between tacrolimus and pristinamycin resulting in an elevated tacrolimus level, NDT Plus, vol. 4, no. 6, pp. 456-457, doi: 10.1093/ndtplus/sfr112.

Attached Files
Name Description MIMEType Size Downloads

Title An interaction between tacrolimus and pristinamycin resulting in an elevated tacrolimus level
Author(s) Tehan, JV
Tan, SJ
Gregg, W
Dwyer, KarenORCID iD for Dwyer, Karen orcid.org/0000-0002-4376-9720
Journal name NDT Plus
Volume number 4
Issue number 6
Start page 456
End page 457
Total pages 2
Publisher Oxford Academic
Place of publication Oxford, Eng.
Publication date 2011-12-01
ISSN 1753-0784
1753-0792
Language eng
DOI 10.1093/ndtplus/sfr112
Field of Research 1103 Clinical Sciences
HERDC Research category CN.1 Other journal article
Copyright notice ©2011, Oxford
Free to Read? Yes
Persistent URL http://hdl.handle.net/10536/DRO/DU:30110702

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Open Access Collection
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 48 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 10 Jul 2018, 10:43:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.